65.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Lapatinib and skin rash

2 REPLIES 2
Guest user
Not applicable

Re: Lapatinib and skin rash

Thanks, Sarah! Good tip. I gave in yesterday and rang my oncology department who told me to go in to see the on-call registrar for assessment. Was seen within five minutes of turning up, and out the door fifteen minutes later with a script for Duac Gel which I am to use nightly for the next couple of weeks. This morning, the rash and whiteheads are till there but the itchiness is not so bad. Hopefully this will help a bit.

Of course, if anyone else has suggestions, I would be very grateful.

Cat 🙂

sarah68
Member

Re: Lapatinib and skin rash

Hi Cat!

I used tea tree oil (neat) recently on an itchy, sweat-rash thing on my palms - exacerbated by lymph.sleeve/glove and hot flushes. Maybe worth a try? Check first, perhaps, as you're on chemo.

All the best, love, Sarah.

Guest user
Not applicable

Lapatinib and skin rash

Hi ladies

I started on Lapatinib and Capecitabine nearly four weeks ago. After a week I started to get a bit spotty but now I'm on the first week of cycle 2 and my skin has erupted with acne-like whiteheads. My face is red, blotchy, and itchy. I've been using a simple moisturiser as suggested by the clinical pharmacist who went through the side effect with me, and I guess things could be a lot worse without it.

Getting to the point, for those of you who have experienced this rash, what have you tried to clear the spots up, or at least stop the itching and redness? I have read on various websites that there is a prescription lotion which could help, and also that some ladies have used nappy rash cream with zinc oxide in it.

I know I am incredibly lucky to get Lapatinib but it sure makes life difficult feeling spotty and mainly bald (from Vinorelbine side effects).

Any advice would be greatly appreciated!

Cat 🙂